# SDR CA030812001

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,350 hours
- Engine: Pwa PT6A21
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Bracket
- Part number: 50610000546
- Condition: Worn
- Location: Elevator
- Part time: 14,533 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ELEVATOR BOLT FOUND LOOSE DURING CHECK. HINGE BRACKET & BOLT EXHIBITED ABNORMAL WEAR. BOLT GROOVED .024 TO A DIAMETER OF .225 & BRACKET HOLES ELONGATED TO .284 & .290, RESULTING IN EXCESSIVE MOVEMENT OF HINGE. INSTALATION OF BOLT IAW MM WITH ONE AN960416L & ONE AN960416 WASHERS. IT APPEARS THAT WITH THIS INSTALATION, NUT BOTTOMED ON SHOULDER OF BOLT. C90A MM CONTAINS A CAUTION TO THIS EFFECT (CH 27-30-00 PG 202) INDICATING PREMATURE WEAR MAY OCCUR. ALSO NOTED, BUSHING OVERALL LENGTH .900, BRACKET INTERNAL BORE LENGTH .930. REPLACEMENT OF BOLT, NUT AND WASHERS, BRACKET, BUSHING AND HINGE BEARING, VISUAL INSPECTION OF ATTACHMENT BRACKETS, ELEVATOR BALANCING VERIFIED. NO FURTHER FAULTS FOUND.
